# SDR CA140602002

- Difficulty date: April 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B90
- Engine: Pwa PT6A20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Cracked
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) 1 ENGINE ON THIS ACFT HAS REPORTEDLY EXPERIENCED REPETITIVE FUEL TUBES CRACKING, 3 TIMES IN THE RECENT PAST.  THE FUEL TUBES WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.
